RUS  ENG
Full version
JOURNALS // Lobachevskii Journal of Mathematics // Archive

Lobachevskii J. Math., 1999 Volume 3, Pages 221–241 (Mi ljm170)

Representations of pseudo-unitary groups associated with a cone

V. F. Molchanov


Abstract: We study representations of the pseudo-unitary group $\mathrm{SU}(p,q)$, $p,q\ge 2$, associated with an isotropic cone.

Keywords: hyperbolic spaces, isotropic cone, representations, composition series, intertwining operators, sesqui-linear forms, unitarizability.

Submitted by: B. N. Shapukov
Received: 27.07.1999

Language: English



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025